MathSciNet Relay Station
MathSciNet bibliographic data
MR2506193 37F45 (37F10 37F20 37F50)
Devaney, Robert L.; Pilgrim, Kevin M. Dynamic classification of escape time Sierpiński curve Julia sets. Fund. Math. 202 (2009), no. 2, 181–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement